The Stacks Project


Bibliography item: MR2102399

authorEin, Lawrence and Mustaţă, Mircea
titleInversion of adjunction for local complete intersection varieties
year2004
typearticle
journalAmer. J. Math.
number6
volume126
pages1355–1365
fjournalAmerican Journal of Mathematics

BibTeX code

You can use the following code to cite this item yourself.

@article{MR2102399,
  author = {Ein, Lawrence and Musta{\c{t}}{\u{a}}, Mircea},
  title = {Inversion of adjunction for local complete intersection varieties},
  year = {2004},
  journal = {Amer. J. Math.},
  number = {6},
  volume = {126},
  pages = {1355--1365},
  fjournal = {American Journal of Mathematics},
}